# SDR CALA9701052

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15255
- Make and model: Boeing 737291
- Aircraft serial: 21069
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN L-1 DOOR LOWER HINGE SKIN.  THE CRACKED AREA WAS CUT OUT.  DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-30-3 AND 51-30-2.
